Actonel With Calcium Overdose

Treatment for an Actonel With Calcium Overdose

The treatment for an Actonel With Calcium overdose will also vary. Because the medication can be irritating to the esophagus, vomiting should not be induced. Treatment may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for an Actonel With Calcium overdose may include:
 
  • Careful monitoring of the heart, blood pressure, and breathing
  • Giving fluids through an intravenous line (IV)
  • Giving calcium by IV, in the case of low calcium levels
  • Administering other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Actonel With Calcium.
 
Osteoporosis: Muscle Strengthening

Actonel With Calcium -- Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.